# SDR CALA2024122601663

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 35,507 hours, 13,019 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009989
- Condition: Faulted
- Location: Nr 2
- Part time: 34,718 hours, 12,646 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE DRIVE LIGHT ILLUMINATED ON TAKEOFF ROLL/ RTO WAS IN ITIATED RIGHT ENGINE IDG COMPLETELY OUT OF OIL UPON RETURNING TO GATE, WITH OIL DRIPPING FROM #2 ENGINE. CREW REPORTED IDG WAS NEVER DISCONNECTED, THEY SHUT DOWN NUMBER TWO ENGINE INSTEAD. IDG WAS SERVICED TO FULL FOR TROUBLESHOOTING PURPOSES TO LOCATE LEAK. CREW ABORTED TAKE OFF, AIRCRAFT NEVER GOT AIRBORNE. LEAKING FROM ELECTRICAL CONNECTOR BASE. IDG INSTOCK EWR REMOVED AND REPLACED IDG ON ENG #2. TORQUED FEEDER CABLES IAW 24-11-11-400-80. REQUIRE LEAK CHECK AND OPS CHECK.PARTS USED:  29-2411-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1372322  SN OFF 9989  GENERATOR, INTE  OFF 29-2411-9-0001 9989 ON 29-2411-9-0001 2155 VERIFIED FEEDER CABLE INSTALL ON #2 ENG IDG IAW GMM IDT PROCEDURES. OPS AND LEAK CHECK GOOD ON E2 IDG IAW AMM 24-11-11
